# SDR FDEA201907091510

- Difficulty date: July 9, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 61,591 hours, 23,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 85937
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT FOUND LT EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED LT BATTERY PACK PER AMM 33-51-07-2. OP'S CHECK GOOD.
